Skip to main content

Dr Agelos Georgakopoulos


Dr Agelos Georgakopoulos

Associate Professor

Office: B2.23
Phone: +44 (0)24 761 50900
Email: A dot Georgakopoulos at warwick dot ac dot uk

Go to Personal homepage

Teaching Responsibilities 2018/19:

Term 2: MA3H2 Markov processes and percolation theory

Research Interests:
Infinite graphs, and their interactions with other fields of mathematics. In particular Potential Theory, Stochastic Processes, (Algebraic) Topology, and Groups acting on graphs. Random walks on infinite and finite graphs.

Selected recent publications:

A. Georgakopoulos and Matthias Hamann. The planar Cayley graphs are effectively enumerable. Preprint 2015.

A. Georgakopoulos. The Boundary of a Square Tiling of a Graph coincides with the Poisson Boundary. To appear in Invent. Math.

A. Georgakopoulos. Cycle decompositions: from graphs to continua. Advances in Mathematics, 229(2):935–967, 2012.

A. Georgakopoulos. Infinite Hamilton Cycles in Squares of Locally Finite Graphs. Advances in Mathematics, 220:670–705, 2009.